# SDR SIM2006F00001

- Difficulty date: December 8, 2004
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Press Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CONTACTED BY THE CREW VIA TELESIS, AIRCRAFT WILL NOT PRESSURIZE IN AUTO MODE, SELECTED TO MANUAL MODE AND PRESSURIZATION WORKS OK.  CREW ELECTED TO RETURN TO BLOCK.  LT AND RT PRSOV.  PERFORMED PRESSURIZATION OPS CHECK, OPS CHECK GOOD LT PRSOV, PN OFF GG670800025, SN OF 00455, RT PRSOV PN OFF GG670800025 SH OFF 00453.  (K)
